Stability of perfect-fluid shock waves in special and general relativity

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

FREISTÜHLER, Heinrich, Mohammedreza RAOOFI, 2007. Stability of perfect-fluid shock waves in special and general relativity. In: Classical and Quantum Gravity. 24(17), pp. 4439-4455. ISSN 0264-9381. eISSN 1361-6382. Available under: doi: 10.1088/0264-9381/24/17/011

@article{Freistuhler2007-09-07Stabi-40756, title={Stability of perfect-fluid shock waves in special and general relativity}, year={2007}, doi={10.1088/0264-9381/24/17/011}, number={17}, volume={24}, issn={0264-9381}, journal={Classical and Quantum Gravity}, pages={4439--4455}, author={Freistühler, Heinrich and Raoofi, Mohammedreza} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40756"> <dc:contributor>Freistühler, Heinrich</dc:contributor> <dcterms:title>Stability of perfect-fluid shock waves in special and general relativity</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:creator>Freistühler, Heinrich</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40756"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-11-28T14:16:24Z</dcterms:available> <dcterms:issued>2007-09-07</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Raoofi, Mohammedreza</dc:creator> <dc:contributor>Raoofi, Mohammedreza</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-11-28T14:16:24Z</dc:date> <dcterms:abstract xml:lang="eng">For general relativity, the persistence problem of shock fronts in perfect fluids is also a continuation problem for a pseudo-Riemannian metric of reduced regularity. In this paper, the problem is solved by considerations on a Cauchy problem which combines a well-known formulation of the Einstein–Euler equations as a first-order symmetric hyperbolic system and Rankine–Hugoniottype jump conditions for the fluid variables with an extra (non-)jump condition for the first derivatives of the metric. This ansatz corresponds to the use of space-time coordinates which are natural in the sense of Israel and harmonic at the same time. As in non-relativistic settings, the shock front must satisfy a Kreiss–Lopatinski condition in order for the persistence result to apply. The paper also shows that under standard assumptions on the fluid’s equation of state, this condition actually holds for all meaningful shock data.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto